期刊文献+

Existence results for a class of parabolic evolution equations in Banach spaces

Banach空间中一类半线性发展方程的存在结果(英文)
下载PDF
导出
摘要 We discuss the existence results of the parabolic evolution equation d(x(t)+g(t,x(t)))/dt+A(t)x(t)=f(t,x(t)) in Banach spaces, where A(t) generates an evolution system and functions f,g are continuous. We get the theorem of existence of a mild solution, the theorem of existence and uniqueness of a mild solution and the theorem of existence and uniqueness of an S-classical (semi-classical) solution. We extend the cases when g(t)=0 or A(t)=A. 讨论了Banach空间中抛物发展方程d(x(t) +g(t,(x) ) ) /dt +A(t)x(t) =f(t ,x(t) )的存在结果 ,这里A(t)生成一个发展系统 ,函数f,g是连续的 .笔者分别给出适度解定理 ,适度解存在惟一性定理和半古典解存在惟一性定理 ,推广了前人g(t)≡ 0或A(t)≡A的结果 .
作者 王静 薛星美
机构地区 东南大学数学系
出处 《Journal of Southeast University(English Edition)》 EI CAS 2003年第2期182-187,共6页 东南大学学报(英文版)
关键词 evolution system analytic semigroup mild solution semi-classical solution classical solution Banach空间 半线性发展方程 抛物发展方程 发展系统 解析半群 适度解 半古典解 古典解 存在惟一性定理
  • 相关文献

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部